# SDR FDKA2009042600083

- Difficulty date: April 26, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,796 hours, 16,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6167 BDL.  AFT CEILING EXIT LOCATOR FORWARD SIDE LIGHT OUT.  MX RE-SECURED LOCATOR CONNECTORS, OPS GOOD.
